RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 762–765 (Mi dan36010)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Quadruples of subspaces of a finite-dimensional vector space

I. M. Gel'fand, V. A. Ponomarev

Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (529 kB)

Bibliographic databases:
UDC: 512.80
Received: 21.10.1970

Citation: I. M. Gel'fand, V. A. Ponomarev, “Quadruples of subspaces of a finite-dimensional vector space”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 762–765

Citation in format AMSBIB
\Bibitem{GelPon71}
\by I.~M.~Gel'fand, V.~A.~Ponomarev
\paper Quadruples of subspaces of a finite-dimensional vector space
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 762--765
\mathnet{http://mi.mathnet.ru/dan36010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0285544}
\zmath{https://zbmath.org/?q=an:0294.15001}


Linking options:
  • http://mi.mathnet.ru/eng/dan36010
  • http://mi.mathnet.ru/eng/dan/v197/i4/p762

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. H. Bernstein, I. M. Gel'fand, V. A. Ponomarev, “Coxeter functors and Gabriel's theorem”, Russian Math. Surveys, 28:2 (1973), 17–32  mathnet  crossref  mathscinet  zmath
    2. I. M. Gel'fand, V. A. Ponomarev, “Free modular lattices and their representations”, Russian Math. Surveys, 29:6 (1974), 1–56  mathnet  crossref  mathscinet  zmath
    3. I. M. Gel'fand, V. A. Ponomarev, “Lattices, representations, and algebras connected with them. I”, Russian Math. Surveys, 31:5 (1976), 67–85  mathnet  crossref  mathscinet  zmath
    4. I. M. Gel'fand, V. A. Ponomarev, “Lattices, representations, and algebras connected with them. II”, Russian Math. Surveys, 32:1 (1977), 91–114  mathnet  crossref  mathscinet  zmath
    5. É. F. Kaplenko, V. A. Ponomarev, “Cross ratio of a nondegenerate quadruple of subspaces”, Funct. Anal. Appl., 15:1 (1981), 61–62  mathnet  crossref  mathscinet  zmath  isi
    6. M. V. Finkel'berg, “Orthogonal Maslov Index”, Funct. Anal. Appl., 29:1 (1995), 72–74  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:102
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020